MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number MOB37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); Renal Impairment (4499)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an endovascular treatment for pararenal abdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe).The used devices other than tambe are listed below: gore® viabahn® vbx balloon expandable endoprosthesis: 6 components in total, gore® excluder® aaa endoprosthesis: one contralateral leg, gore® excluder® iliac branch endoprosthesis (ibe): one iliac branch component, gore® dryseal flex introducer sheath (dsf), gore® tri lumen catheter, - gore® molding & occlusion balloon catheter.During the procedure, insertion of a 22fr dsf via the left femoral artery was attempted but was difficult to advance due to calcification.The sheath was exchanged for a 16fr dsf, but similar resistance was encountered.After guidewire exchange, both 16fr and 22fr dfss were advanced with resistance but successfully inserted.While positioning the aortic component, wire wrap occurred and was resolved by rotating the guidewire 360 degrees.The aortic component was deployed without issue.Cannulation of the left renal artery was challenging, but after guidewire exchange, the branch component was successfully placed.Blood flow to the branches was confirmed to be intact, and no proximal type i endoleak was observed.The contralateral leg component was successfully placed on the left side, though a minor distal type i endoleak remained.No additional intervention was performed, and the it was left for monitoring.On the right side, the procedure was completed without device placement, with a plan to embolize the internal iliac artery and land in the external iliac artery two weeks later.After surgical closure, there was no limb ischemia, and urination was normal.On the same day as the procedure, the patient complained of abdominal distension, and contrast-enhanced ct was performed.Embolization of renal arteries, superior mesenteric artery and lower extremities due to blood clot scattering was found.The patient developed renal dysfunction.Reportedly, the patient had multiple mural thrombi in the thoracic descending aorta.Intraoperative angiography showed good blood flow in all abdominal branches.On an unknown date, the patient started dialysis and received open surgery to partially resect the intestine.At the time of this report, the patient was doing well and the second stage procedure was scheduled for (b)(6) 2025.

Brand Name
GORE® MOLDING & OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23591329
Report Number3007284313-2025-04378
Device Sequence Number9859774
Product Code MJN
UDI-Device Identifier00733132639489
UDI-Public(01)00733132639489(17)280405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMOB37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale